# SDR ASAA2018012023257

- Difficulty date: January 20, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 670 hours, 176 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT ON DURING DESCENT,  THERE WAS A ROLLING MOMENT LEFT AND RIGHT,  VERY LIGHT.  FLIGHT CONTROL PAGE SHOWED AILERON MOVEMENT. 250KTS AT 10,000 FT. AIRPLANE HAS BEEN RESTRICTED FROM ETOPS OPERATIONS DUE TO AUTOPILOT INOPERATIVE.  ACFT GROUNDED.
